# SDR 2011FA0000357

- Difficulty date: June 3, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Aircraft: N886DC
- Make and model: Amd FALCON900B
- Aircraft serial: 177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Part number: NAS673V3XA
- Condition: Wrong Part
- Location: Protector
- Part time: 5,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW LISTED IN SEC 5, WHEN INSTALLED, (DEPENDING ON THE LOCATION ON THE PROTECTOR) DO NOT FULLY ENGAGE THE LOCKING DEVICE ON THE NUTPLATE BECAUSE THE LENGTH OF THE SCREW IS TOO SHORT.  AT ALL LOCATIONS, THE SCREWS DO NOT PROTRUDE OF HAVE 1 THREAD PAST THE END OF THE NUTPLATE) IT COULD POTENTIALLY CAUSE THE AILERON SYS TO JAM.  THE SAME ACTION WOULD HAPPEN IF THE PROTECTOR ASSY BECAME LOOSE FROM THE SCREWS FALLING OUT.  HAVE INSP OTHER ACFT, SAME CONDITION.  LONGER SCREWS (PROTRUDING THROUGH THE NUTPLATE BY AT LEAST 1 THREAD) WERE INSTALLED IN THE LT AND RT PROTECTOR ASSY DURING REASSEMBLY OF THE ACFT.  CUSTOMER WAS NOTIFIED ON F900-071 AND HAD NOT BEEN CHANGED AS OF THE DATE OF THIS REPORT.
